MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US APG+ STRAIGHT HANDLE INNER; EXTREMITY INSTRUMENTS : SCREWDRIVERS

DEPUY ORTHOPAEDICS INC US APG+ STRAIGHT HANDLE INNER; EXTREMITY INSTRUMENTS : SCREWDRIVERS
Catalog Number 223000024
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the global apg straight handle inner was bent and doesn't fit with ease into the handle and it could not be used in the case.The handle was sent bent.No surgical delay.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: examination of the returned device confirmed the reported damage.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
APG+ STRAIGHT HANDLE INNER
Common Device Name
EXTREMITY INSTRUMENTS : SCREWDRIVERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581
MDR Report Key7142257
Report Number1818910-2017-52478
Device Sequence Number13736216
Product Code LXH
UDI-Device Identifier10603295102977
UDI-Public10603295102977
Combination Product (Y/N)N
Initial Reporter StateCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number223000024
Device Lot NumberPC3000649
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2017
Initial Date Received by Manufacturer 11/30/2017
Supplement Date Received by Manufacturer04/30/2018
Initial Report FDA Received Date12/22/2017
Supplement Report FDA Received Date04/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1